Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 13 found articles
 
 
  Quasi-spherical coordinate systems for three-dimensional stress singularity eigenproblems
 
 
Title: Quasi-spherical coordinate systems for three-dimensional stress singularity eigenproblems
Author: Wang, Hai-Tao
Appeared in: Finite elements in analysis and design
Paging: Volume 41 (2005) nr. 11-12 pages 22 p.
Year: 2005
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 13 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands